Alert archive / Nebraska / Flash Flood Warnings in 2023

Flash Flood Warning 19, NWS Cheyenne, WY

June 23, 2023Morrill County, Scotts Bluff County, Sioux County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 23, 2023, 8:57 PM MDT for Morrill County, Scotts Bluff County, Sioux County, Nebraska. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2023, 8:57 PM MDT (02:57 UTC)
Expired
Jun 24, 2023, 12:00 AM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 132 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 10:00 PM MDTFLASH FLOOD2 E Gering, NEWater over highway 71 east of Gering. Raining very hard from streaming video.
Jun 23, 10:35 PM MDTFLASH FLOOD2 E Gering, NEWater running over Highway 71 east of Gering.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 3.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2023-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1028 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2023-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1028 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

148 
WGUS55 KCYS 240257
FFWCYS
NEC123-157-165-240600-
/O.NEW.KCYS.FF.W.0019.230624T0257Z-230624T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
857 PM MDT Fri Jun 23 2023

The National Weather Service in Cheyenne has issued a

* Flash Flood Warning for...
  Northwestern Morrill County in the panhandle of Nebraska...
  Northern Scotts Bluff County in the panhandle of Nebraska...
  Southeastern Sioux County in the panhandle of Nebraska...

* Until midnight MDT.

* At 857 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Scottsbluff, Gering, Mitchell, Terrytown, Morrill, Minatare, Lake 
  Minatare Campground, Lake Minatare, Scottsbluff Airport, Lake 
  Alice, Scotts Bluff National Monument, Moomaws Corner, Hubbard 
  Hill, Stegall and The Intersection Of Highway 385 And L62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4200 10386 4208 10366 4208 10352 4200 10340
      4199 10307 4181 10312 4181 10365 4183 10397
      4190 10402 4198 10394

FLASH FLOOD...RADAR INDICATED

$$

Natoli
1 follow-up statement
290 
WGUS75 KCYS 240558
FFSCYS

Flash Flood Statement
National Weather Service Cheyenne WY
1158 PM MDT Fri Jun 23 2023

NEC123-157-165-240608-
/O.EXP.KCYS.FF.W.0019.000000T0000Z-230624T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morrill NE-Scotts Bluff NE-Sioux NE-
1158 PM MDT Fri Jun 23 2023

...FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR 
NORTHWESTERN MORRILL, NORTHERN SCOTTS BLUFF AND SOUTHEASTERN SIOUX 
COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 4200 10386 4208 10366 4208 10352 4200 10340
      4199 10307 4181 10312 4181 10365 4183 10397
      4190 10402 4198 10394

$$

Claycomb

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 5:35 PM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 23, 5:35 PM MDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
535 PM MDT Fri Jun 23 2023

.SHORT TERM...(This Afternoon through Saturday night)
Issued at 255 PM MDT Fri Jun 23 2023

Primary focus for this part of the forecast package will be severe
thunderstorms this afternoon. Conditions will improve later
tonight as a drier airmass begins to push into the region
tonight with the primary forecast concern becoming more wind
related early in the weekend.

...For Today and Tonight...

TORNADO WATCH just issued for areas along and east of the
Interstate 25 corridor AND the Western Nebraska Panhandle. Another
round of strong to severe thunderstorms expected to develop over
the next hour or two. Latest observations and Meso Analysis across
the High Plains show thick stratus clouds dissipating around an
hour ago as fair weather CU quickly develop due to rapid
destabilization of the boundary layer with dewpoints in the low to
mid 60s across a large portion of the area. Convection initiation
appears imminent over the next 20 to 40 minutes with radar echoes
starting to pop near a differential heating boundary/dry line
feature. The low to midlevel environment to the east remains
favorable for severe weather with discrete cells expected over the
next several hours. MLCAPE has increased to 2000 j/kg to 3000
j/kg along and east of the Laramie Range with MLCIN rapidly
decreasing below 50 j/kg over the last hour. 0-6 km bulk shear has
increased over 50 knots as well early this afternoon with
plentiful shear in addition to a very unstable airmass. Closer to
the surface, a surface low is expected to redevelop just south of
the Colorado/Wyoming/Nebraska border through this afternoon and
track south, resulting in a slightly backing wind profile through
the afternoon and increase 700mb south to southwest flow as the
primary upper level trough axis moves into the area. High res
models, including the NAM, show increasing 0-1km EHI, centered
from Platte county eastward to Scotts Bluff County, Converse and
Niobrara Counties over the next few hours, and now another max
around the Laramie, Kimball, Morrill and Cheyenne counties region
along the Cheyenne Ridge this afternoon and this evening. There is
concern of a few tornados across the area, with one or two
significant tornadoes possible across the high plains. CAMs have
been persistent with showing a developing long-lived supercell
between the Chugwater to Torrington area, so will be closely
monitor this area through the afternoon. Further north, there is a
notable convergence boundary just north north of the North Platte
River Valley, which may become another focus for supercell
development later on in the afternoon and through this evening.
Will also have to keep an eye on the differential heating
boundary/dry line just west of Cheyenne, which will likely end up
drifting eastward shortly into Laramie County through this
evening.

Some good news for today, most CAMs are showing isolated to widely
scattered coverage of supercells instead of numerous thunderstorms
across the entire area (and scattered discrete cells from
yesterday's models), which should limit the coverage of severe
weather across the plains through this evening. However, severe
weather reports will likely be on the higher end of our scale
given the current conditions.

Convection will gradually transition to squall lines and segments
sometime this evening, likely after 8 PM as cells start to become
outflow dominant based on all high resolution guidance and
increasing low level 800mb jet shown by 12z models. MCS's appear
likely at this point with southeastward propagation across
western Nebraska and maybe far eastern Wyoming. Models not in the
best agreement with this solution, but it fits the pattern with
the potent upper level trough axis moving across Wyoming later
today.

...Saturday...

Much drier conditions on Saturday as dewpoints drop into the 20s
and upper 30s across southeast Wyoming, and into the 40s across
western Nebraska in westerly flow. Moisture will have a hard time
eroding the further north you go, so kept a chance of showers and
thunderstorms from north of Douglas eastward to Chadron through
the afternoon. Potential for High Winds look good across the Wind
Prone areas in a rare June strong wind event with 700mb winds
increasing to 55 knots and a decent low level pressure gradient in
addition to a weak/brief mountain wave signature along and west
of the Laramie Range. Decided to upgrade the Arlington area, and
the I-80 Summit and adjacent foothills between Laramie and
Cheyenne to a High Wind Warning. Kind of a rare case for late June
so confidence isn't very high at this time. However, there will
be another short window for gusts over 60 mph/sustained winds
around 40 mph as low level winds mix to the surface after sunrise.
Will have to keep an eye on the Laramie Valley and most locations
along the I-25 corridor since we can not rule out a gust or two
around 55 to 60 MPH after boundary layer mixing begins shortly
after sunrise. Thankfully, surface to 600mb winds decrease through
the day so expect winds to gradually subside through the
afternoon.

.LONG TERM...(Sunday through Friday)
Issued at 105 PM MDT Fri Jun 23 2023

Some decent amount of uncertainty in the extended forecast, with the
latest model runs having difficulties with the available moisture
across the region. Latest medium to long range model runs depict a
decent area of high pressure across Texas, with the ridge remaining
firmly in place across the southern CONUS and an upper level trough
across the western seaboard attempting to track east. Ultimately,
models are still having a hard time locking onto a solution with the
available moisture across the High Plains and the GFS trending lower
PWATs with each day from early to midweek. Per the GFS solution,
Monday through Wednesday could be a bit drier with flow from the
Desert Southwest making its way across the Intermountain West and
into southeast Wyoming. This solution is expected to limit the
amount of moisture return expected, as PWATs sink below average for
much of southeast Wyoming and fairing a bit better into the Nebraska
Panhandle. On the opposite end, Euro is attempting to push more of
an open Gulf solution with better low level flow and moisture
advection across the region. PWATs values appear much better in this
solution, with upwards to 0.8 to 0.9 inches across southeast Wyoming
and around an inch for potions of the Nebraska Panhandle.  All in
all, most of the inputs will largely depend on the lower levels and
if the Gulf is effectively open, and thus went kept slight chance
PoPs for much of the region through Wednesday and higher values for
the northern Panhandle.

By mid to late week, should begin to see some better eastward
movement from the blocking feature to the south and the longwave
trough digging further to the southeast across the CWA. Better
moisture return from this signature is expected across the region
and slightly higher PoPs Thursday onward. Confidence remains low at
this time, with the GFS being a bit more aggressive for the eastward
track of the dome of high pressure across the southern CONUS and the
Euro keeping it locked in for a few more days.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 525 PM MDT Fri Jun 23 2023

Wyoming TAFS...A cold front will move across the terminals tonight
producing a few high based showers at Rawlins until 02Z, and an
isolated thunderstorm possible at Cheyenne until 02Z. Winds will
gust up to 45 knots, especially in the wake of the cold front. VFR
will continue with scattered clouds from 5000 to 10000 feet AGL.

Nebraska TAFS...A weather disturbance and dryline will help
generate isolated strong to severe thunderstorms through 03Z, with
the storms producing wind gusts to 45 knots, visibilities as low
as 2 miles and ceilings near 2500 feet AGL. After a cold frontal
passage tonight, winds will gust to 40 knots through the day on
Saturday. VFR will prevail, with scattered to broken clouds from
4000 to 10000 feet AGL.

&&

.FIRE WEATHER...
Issued at 126 PM MDT Fri Jun 23 2023

Minimal fire weather concerns through this weekend and into
early/mid next week. Although a relatively dry airmass is expected
to push across the forecast area starting today and lingering
through Saturday, green fuels with recent precipitation will limit
widespread hazardous conditions over the next week. After a short
break, showers and thunderstorms are expected to return to the
area by Wednesday or Thursday of next week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from midnight MDT tonight through Saturday
     morning for WYZ106.

     High Wind Warning from midnight tonight to noon MDT Saturday for
     WYZ110-116-117.

NE...None.
&&

SHORT TERM...TJT
LONG TERM...MRD
AVIATION...RUBIN
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 23, 3:23 PM MDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
323 PM MDT Fri Jun 23 2023

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
242130-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
323 PM MDT Fri Jun 23 2023

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...Tornado Watch in effect for most of southeast Wyoming along and
east of the Interstate 25 corridor until 900 PM MDT...

Severe thunderstorms expected this afternoon across southeast
Wyoming along and east of the Laramie Range. Very large hail...damaging
downburst winds and a few tornadoes are possible from mid
afternoon across southeast Wyoming to this evening for the
Nebraska Panhandle.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will be needed this afternoon for areas east
of the Laramie Range and the Nebraska Panhandle after 5 PM through
mid evening.

WYZ104-105-109>115-242130-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
323 PM MDT Fri Jun 23 2023

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Strong winds are expected late this evening for the wind prone
areas of southeast Wyoming where wind gusts of 60 to 65 mph are
possible. A High Wind Watch is in effect from midnight Saturday
through noon Saturday for Arlington...Bordeaux and the Interstate
80 Summit. Wind gusts to 50 mph are anticipated elsewhere across
southeast Wyoming.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 23, 7:53 PM MDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
753 PM MDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Hail             4 E Scottsbluff         41.87N 103.59W
06/23/2023  E1.75 inch       Scotts Bluff       NE   Public

            Report from mPING: Golf Ball (1.75 in.).

0743 PM     Hail             1 NW Terrytown          41.86N 103.68W
06/23/2023  E1.50 inch       Scotts Bluff       NE   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&
Local storm report, Jun 23, 8:11 PM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
811 PM MDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Tornado          2 WNW Minatare          41.82N 103.54W
06/23/2023                   Scotts Bluff       NE   Trained Spotter

&&
Local storm report, Jun 23, 8:20 PM MDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
820 PM MDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     Hail             7 N Bayard              41.86N 103.32W
06/23/2023  M3.25 inch       Morrill            NE   Trained Spotter

0812 PM     Hail             5 NE Minatare           41.86N 103.43W
06/23/2023  M2.75 inch       Scotts Bluff       NE   Trained Spotter

&&
Special weather statement, Jun 23, 8:28 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
828 PM MDT Fri Jun 23 2023

WYZ102-240315-
Niobrara County WY-
828 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northeastern
Niobrara County through 915 PM MDT...

At 827 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Redbird, or 29 miles north of Lusk, moving northeast at
40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Redbird around 845 PM MDT.
  Mule Creek Junction around 900 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for east central
Wyoming.

&&

LAT...LON 4334 10406 4309 10452 4319 10465 4351 10428
      4350 10406
TIME...MOT...LOC 0227Z 224DEG 33KT 4318 10450

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rubin
Special weather statement, Jun 23, 8:39 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
839 PM MDT Fri Jun 23 2023

WYZ102-240330-
Niobrara County WY-
839 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northeastern
Niobrara County through 930 PM MDT...

At 838 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Lance Creek, or 14 miles north of Lusk, moving
northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Redbird around 905 PM MDT.
  Mule Creek Junction around 920 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM MDT for east central
Wyoming.

&&

LAT...LON 4345 10405 4318 10405 4288 10441 4295 10459
      4350 10415
TIME...MOT...LOC 0238Z 213DEG 37KT 4297 10443

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rubin
Local storm report, Jun 23, 8:52 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
852 PM MDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     Hail             Morrill                 41.96N 103.92W
06/23/2023  M2.75 inch       Scotts Bluff       NE   Law Enforcement

            Received via social media.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:11 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSScotts Bluff, Sioux49 min
Jun 23, 6:28 PM MDTTornado Warning Tornado observedConsiderable damage threatCYSScotts Bluff32 min
Jun 23, 6:58 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSScotts Bluff, Sioux47 min
Jun 23, 6:58 PM MDTTornado Warning Tornado observedConsiderable damage threatCYSScotts Bluff32 min
Jun 23, 7:21 PM MDTTornado Warning Tornado observedConsiderable damage threatCYSScotts Bluff24 min
Jun 23, 7:31 PM MDTTornado Warning EmergencyTornado observedCatastrophic damage threatCYSMorrill, Scotts Bluff, Sioux29 min
Jun 23, 7:45 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSScotts Bluff, Sioux45 min
Jun 23, 7:56 PM MDTTornado Warning Considerable damage threatCYSScotts Bluff34 min
Jun 23, 8:05 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux40 min
Jun 23, 8:12 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSBox Butte, Morrill, Scotts Bluff, Sioux63 min
Jun 23, 8:15 PM MDTTornado WarningCYSScotts Bluff, Sioux30 min
Jun 23, 8:18 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSCheyenne57 min
Jun 23, 8:36 PM MDTTornado WarningCYSScotts Bluff, Sioux24 min
Jun 23, 8:48 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill46 min
Jun 23, 8:55 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSBox Butte, Morrill, Scotts Bluff, Sioux50 min
Jun 23, 9:12 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSBox Butte, Morrill63 min
Jun 23, 9:15 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSCheyenne34 min
Jun 23, 9:26 PM MDTFlash Flood WarningCYSCheyenne3 hr
Jun 23, 9:26 PM MDTTornado WarningCYSBox Butte, Morrill17 min
Jun 23, 9:41 PM MDTTornado WarningCYSMorrill11 min
Jun 23, 9:43 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill47 min
Jun 23, 9:45 PM MDTSpecial Weather StatementCYSBanner, Scotts Bluff60 min
Jun 23, 9:52 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff38 min
Jun 23, 9:55 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSMorrill39 min
Jun 23, 10:21 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more69 min

Nearby

Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.